Call Us for a Free Case Evaluation

561-845-2510

Q: Is there a link between Actos causing edema and congestive heart failure?

A: Yes. Since swelling in the arms, legs, hands and feet is a common side effect of Actos, patients are at a considerably increased risk of congestive heart failure while taking Actos in Florida.

Actos prescribing information warns that it can both cause and worsen heart failure in patients. However, it does not recommend that these patients discontinue use, but rather speak with their doctor if they experience heart-related symptoms.

Actos packaging also acknowledges that edema is likely when taking the medication:

“Edema induced from taking ACTOS is reversible when ACTOS is discontinued. The edema usually does not require hospitalization unless there is coexisting congestive heart failure.”

This “coexisting” congestive heart failure is an interesting choice of words. A patient taking Actos may have a prior history of CHF-or it could be induced by years of taking a drug that places too great a strain on their body’s systems.

No matter how your suffering began while taking Actos, you could be due compensation for the harmful side effects of your medication. Contact Fetterman & Associates office or Call at  561-845-2510 today.

Get Help Now

contact boder

Frequently Asked Questions

You’ve Got Questions?
We’ve Got Answers.
Click the button below
to get started.

Personal Injury FAQs